Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2016, 12:39 AM CDT for Logan County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 12:39 AM CDT (05:39 UTC)
- Expired
- Apr 28, 2016, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Logan County, IL
The radar
The Lincoln radar (KILX), 10 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
048
WUUS53 KILX 280539
SVRILX
ILC107-280615-
/O.NEW.KILX.SV.W.0030.160428T0539Z-160428T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1239 AM CDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 115 AM CDT
* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHWEST OF HARTSBURG...OR 8 MILES WEST OF LINCOLN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATLANTA...SAN JOSE...EMDEN...HARTSBURG...NEW HOLLAND AND LAWNDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4012 8960 4032 8960 4032 8927 4028 8926
4028 8915 4022 8915
TIME...MOT...LOC 0538Z 242DEG 25KT 4019 8953
HAIL...<.75IN
WIND...60MPH
$$
SHIMON2 follow-up statements
907
WWUS53 KILX 280549
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1249 AM CDT THU APR 28 2016
ILC107-280615-
/O.CON.KILX.SV.W.0030.000000T0000Z-160428T0615Z/
LOGAN-
1249 AM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN LOGAN COUNTY...
AT 1249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTSBURG...OR
6 MILES NORTHWEST OF LINCOLN...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...EMDEN...HARTSBURG AND LAWNDALE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4015 8946 4032 8952 4032 8927 4028 8926
4028 8915 4022 8915
TIME...MOT...LOC 0549Z 242DEG 25KT 4023 8944
HAIL...<.75IN
WIND...60MPH
$$
SHIMON184
WWUS53 KILX 280610
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
110 AM CDT THU APR 28 2016
ILC107-280620-
/O.EXP.KILX.SV.W.0030.000000T0000Z-160428T0615Z/
LOGAN-
110 AM CDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY WILL
EXPIRE AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4015 8946 4032 8952 4032 8927 4028 8926
4028 8915 4022 8915
TIME...MOT...LOC 0608Z 242DEG 25KT 4023 8944
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:09 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 27, 9:09 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 909 PM CDT WED APR 27 2016 .UPDATE... Issued at 903 PM CDT Wed Apr 27 2016 Monitoring storms across Central Illinois this evening and watching another line of activity approach the western portions of the state. Expect much of this line to mainly impact areas along and west of I-55 this evening...with more scattered activity possible elsewhere. No major updates expected at this point, but will continue to monitor extent of thunderstorms at this time. && .SHORT TERM...(Tonight) ISSUED AT 312 PM CDT Wed Apr 27 2016 Mid afternoon surface map shows 996 mb low pressure over east central Nebraska with a warm front extending through northern MO and arching down along the MO/IL border into southern IL/KY south of I- 64. A 546 dm 500 mb low was over eastern Nebraska so system is nearly vertically stacked and starting to weaken. Low clouds continue to blanket central/southeast IL while these clouds are breaking up over warm sector of MO from Kirksville and St Louis sw. One band of showers was lifting northeast of Danville while another band of showers was from I-72 north and ne of a Canton to Springfield line and lifting northeast. Thunderstorms have been very isolated so far today due to weak instability with widespread low clouds/lack of heating. Highest MUCapes in our CWA is currently 500- 900 J/kg over Clay, Richland and Lawrence counties at mid afternoon. Temperatures currently range from lower 50s north of Peoria to mid to upper 60s in southeast IL in southern 6 counties. Models continue to weaken low pressure northeast into central IA by Thu morning while bringing warm front into central IL overnight. Will see more develop of showers and thunderstorms late this afternoon and evening and then diminishing overnight. SPC continues slight risk of severe storms (15% risk of large hail and damaging winds)late this afternoon and into mid evening sw of a Macomb to Lincoln to Terre Haute line where MUCapes should peak at 1-2k J/kg and the 2k J/kg are near Scott county where there is 5% risk of tornadoes. Lows overnight to range from lower 50s northern CWA, mid 50s central section and upper 50s in southeast IL. .LONG TERM...(Thursday through Wednesday) ISSUED AT 312 PM CDT Wed Apr 27 2016 The upper level low currently centered over SE NB this afternoon will lift ENE into the upper Midwest for Thursday, weakening as a mean ridge builds into the eastern half of the U.S. A dry slot will be working its way into the southern half of Illinois early in the morning with a cold frontal boundary pushing east to near the Ohio River and an occluded front draped back to the northwest across central IL. Models indicating primarily dry conditions south of the occluded boundary and west of the cold front through much of the southern half of the central IL forecast area. To the north...could see some lingering showers through the early evening as a series of upper level impulses swing through. Dry and cool weather is on track for Thursday night through Friday as a short wave high pressure ridge crosses the area. Rain chances will spread northward again Friday night as a low approaches from the southern Plains. This low looks to pass by to the south which will limit the instability over central IL, especially the northern portions, but there should at least be a few thunderstorms possible throughout the area Saturday afternoon to evening...and a longer duration south of I-72. This system looks to push eastward with precip ending by Monday. Dry weather will likely follow for the first half of the week as cool dry high pressure moves down from the north. Still some uncertainty with disturbances moving out of the Southwest toward midweek, but latest models indicate those will likely remain south of central IL. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 740 PM CDT Wed Apr 27 2016 Showers and a few thunderstorms are progressing N-NE into our forecast area at 00z/7pm. It appears a band of showers and storms may fill in as the line of forcing moves northeast toward N Indiana. Have included a tempo for a few hours of thunderstorms at the terminal sites this evening. IFR and low MVFR conditions will continue through the evening, with some improvement to MVFR across the board during the day tomorrow, as models show a dry slot working ne into central IL Thu morning especially by SPI and DEC where ceilings could lift up to VFR or even scatter out. East winds around 15 kts will remain east at 10-15kt overnight, then begin to shift to the W-SW tomorrow from S to N. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...HJS SHORT TERM...07 LONG TERM...Onton AVIATION...Shimon
Hazardous weather outlook, Apr 27, 3:33 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT WED APR 27 2016 ILZ027>031-037-038-281100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040>044-047>053-281100- CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. ILZ045-046-055-057-281100- CHAMPAIGN-DOUGLAS-EDGAR-VERMILION- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO TONIGHT AS A WARM FRONT APPROACHES EAST CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054-056-061>063-066>068-071>073-281100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- MOULTRIE-RICHLAND-SHELBY- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AS A WARM FRONT MOVES INTO SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. 07
In the hours before
Local storm report, Apr 27, 11:09 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL 3 E SMITHFIELD 40.47N 90.24W
04/27/2016 E1.00 INCH FULTON IL EMERGENCY MNGR
DIME TO QUARTER SIZED HAIL
&&
DJOLocal storm report, Apr 27, 11:19 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL DIVERNON 39.57N 89.65W
04/27/2016 M0.88 INCH SANGAMON IL AMATEUR RADIO
&&
25Local storm report, Apr 27, 11:27 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1127 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL PAWNEE 39.59N 89.58W
04/27/2016 M1.00 INCH SANGAMON IL EMERGENCY MNGR
FROM PAWNEE ESDA
&&
25Local storm report, Apr 27, 11:43 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL CANTON 40.56N 90.04W
04/27/2016 M1.00 INCH FULTON IL EMERGENCY MNGR
&&
25Special weather statement, Apr 28, 12:22 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1222 AM CDT THU APR 28 2016 ILZ041-042-048-280600- MASON-MENARD-LOGAN- 1222 AM CDT THU APR 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...SOUTHEASTERN MASON AND NORTHEASTERN MENARD COUNTIES UNTIL 100 AM CDT... AT 1222 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLETOWN...OR 6 MILES SOUTHEAST OF MASON CITY...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MASON CITY...GREENVIEW...SAN JOSE...EMDEN...MIDDLETOWN...HARTSBURG...NEW HOLLAND...SWEETWATER AND FANCY PRAIRIE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10. INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 127. LAT...LON 3998 8959 4006 8989 4031 8980 4032 8927 TIME...MOT...LOC 0522Z 209DEG 24KT 4012 8965 SHIMON
Special weather statement, Apr 28, 12:31 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU APR 28 2016
ILZ052-054-061-280630-
MOULTRIE-SHELBY-CHRISTIAN-
1231 AM CDT THU APR 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR MOULTRIE AND CENTRAL SHELBY
COUNTIES UNTIL 130 AM CDT...
AT 1231 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TOWER HILL...OR 7 MILES WEST OF SHELBYVILLE...MOVING NORTHEAST AT
30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SULLIVAN...PANA...ARTHUR...BETHANY...LOVINGTON...WINDSOR...
FINDLAY...TOWER HILL...ALLENVILLE...WESTERVELT...CLARKSBURG...GAYS...
KIRKSVILLE...EAGLE CREEK STATE PARK...WOLF CREEK STATE PARK...CADWELL
AND LAKE CITY.
LAT...LON 3938 8908 3966 8881 3978 8873 3974 8847
3946 8848 3926 8891
TIME...MOT...LOC 0531Z 223DEG 27KT 3939 8893
SHIMONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Tornado Warning | ILX | Christian | 48 min |
| Apr 27, 7:16 PM CDT | Tornado Warning | ILX | Cumberland, Effingham, Shelby | 44 min |
| Apr 27, 7:32 PM CDT | Tornado Warning | ILX | Richland | 43 min |
| Apr 27, 8:43 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 47 min |
| Apr 27, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 14 min |
| Apr 27, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 66 min |
| Apr 27, 10:14 PM CDT | Special Weather Statement | ILX | Schuyler | 61 min |
| Apr 27, 10:27 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 63 min |
| Apr 27, 10:40 PM CDT | Special Weather Statement | ILX | Macon | 65 min |
| Apr 27, 11:01 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 59 min |
| Apr 28, 12:22 AM CDT | Special Weather Statement | ILX | Logan | 38 min |
| Apr 28, 12:31 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 59 min |
| Apr 28, 1:32 AM CDT | Special Weather Statement | ILX | DeWitt | 28 min |
| Apr 28, 1:38 AM CDT | Special Weather Statement | ILX | Douglas | 52 min |
| Apr 28, 2:07 AM CDT | Special Weather Statement | ILX | Edgar, Vermilion | 68 min |
| Apr 28, 2:22 AM CDT | Special Weather Statement | ILX | Coles | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.